# SDR 99ZZZX4249

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852CP
- Make and model: Cessna 172R
- Aircraft serial: 17280485
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 05412024
- Condition: Failed
- Location: Rt  Mlg
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE AIRFRAME, THE RIGHT MAIN LANDING GEAR MOUNT BUSHING INNER MATERIAL WAS FOUND PRESSED COMPLETELY OUT OF THE BUSHING.  POSSIBLE CAUSE OF FAILURE WAS DUE TO IMPROPER FIT BETWEEN LANDING GEAR LEG OUTSIDE DIAMETER AND BUSHING MATERIAL INSIDE DIAMETER.  INSTALLATION OF BUSHING REQUIRED EXCESSIVE FORCE CAUSING A BREAKDOWN OF THE ADHESION BETWEEN THE BUSHING MATERIAL OUTSIDE DIAMETER AND THE BUSHING INSIDE DIAMETER.  THE BUSHING MATERIAL WILL THEN LOOSEN AND EVENTUALLY WORK ITSELF COMPLETELY OUT OF THE BUSHING.
